# SDR CA150519026

- Difficulty date: May 15, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 45,703 hours
- Engine: Allsn 501D13
- System (JASC): 7250 · Turbine Section
- Part: Labyrinth Seal
- Part number: 6843524
- Condition: Leaking
- Location: Turbine Section
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE DEPARTING A FIRE, A LOWER THAN NORMAL OIL QTY ON ENGINE NR 2 WAS INDICATED. A PRECAUTIONARY ENGINE SHUTDOWN WAS CARRIED OUT.  MAINTENANCE REPLACED THE NR 2 ENGINE TURBINE DUE TO A SUSPECTED LABYRINTH SEAL LEAK.
